Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Sioux Falls, SD

May 8, 2014Pipestone County, Minnesota; Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 8, 2014, 12:56 AM CDT for Pipestone County, Minnesota; Moody County, South Dakota. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2014, 12:56 AM CDT (05:56 UTC)
Expired
May 8, 2014, 1:45 AM CDT
In force
49 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Pipestone County, MN, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 50 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 1:12 AM CDTHAIL 1.753 Nnw Jasper, MNPEA TO DIME SIZE HAIL WITH OCCASIONAL GOLF BALL.
May 8, 1:15 AM CDTTSTM WND GST 603 Se Pipestone, MNTREE LIMBS UP TO 2 INCH DIAMETER DOWN.
May 8, 1:15 AM CDTHAIL 1.753 Se Pipestone, MNMOSTLY QUARTER SIZE HAIL WITH A FEW GOLF BALL SIZE.
May 8, 1:15 AM CDTHAIL 1.754 Nne Jasper, MN
May 8, 1:28 AM CDTTSTM WND DMG5 Wsw Woodstock, MNROOF BLOWN OFF MACHINE SHED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WUUS53 KFSD 080556
SVRFSD
MNC117-SDC101-080645-
/O.NEW.KFSD.SV.W.0003.140508T0556Z-140508T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1256 AM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA...
  SOUTHEASTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 145 AM CDT

* AT 1254 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELL
  RAPIDS...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PIPESTONE...TROSKY...PIPESTONE NATIONAL MONUMENT...EDGERTON...IHLEN
  AND HATFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4406 9621 4387 9610 4385 9659 4392 9666
TIME...MOT...LOC 0556Z 243DEG 44KT 4385 9660

HAIL...1.25IN
WIND...<50MPH

$$

WEISSER
2 follow-up statements
480 
WWUS53 KFSD 080617
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
117 AM CDT THU MAY 8 2014

MNC117-SDC101-080645-
/O.CON.KFSD.SV.W.0003.000000T0000Z-140508T0645Z/
PIPESTONE MN-MOODY SD-
117 AM CDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MOODY AND SOUTHERN PIPESTONE COUNTIES UNTIL 145 AM CDT...

AT 115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF TROSKY...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
IHLEN...PIPESTONE...TROSKY...PIPESTONE NATIONAL MONUMENT...EDGERTON 
AND HATFIELD.

AT 1257 AM...QUARTER SIZED HAIL WAS REPORTED IN DELL RAPIDS SOUTH 
DAKOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4406 9621 4387 9610 4385 9659 4392 9666
TIME...MOT...LOC 0616Z 247DEG 39KT 4393 9633

HAIL...1.25IN
WIND...<50MPH

$$

WEISSER
665 
WWUS53 KFSD 080637
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
137 AM CDT THU MAY 8 2014

MNC117-SDC101-080647-
/O.EXP.KFSD.SV.W.0003.000000T0000Z-140508T0645Z/
PIPESTONE MN-MOODY SD-
137 AM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOODY AND
SOUTHERN PIPESTONE COUNTIES WILL EXPIRE AT 145 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4406 9621 4387 9610 4385 9659 4392 9666
TIME...MOT...LOC 0637Z 247DEG 39KT 4402 9604

$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 9:07 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 7, 9:07 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 PM CDT WED MAY 7 2014

.UPDATE...
ISSUED AT 907 PM CDT WED MAY 7 2014

HAVE ADJUSTED SHOWER/TSTM THREAT UP SOME LATE EVENING INTO LATE
NIGHT FOR THE ACTIVITY TO THE SW EXTENDING FURTHER E...AND THE
LOW/FRONTAL ASSOCIATED ACTIVITY OVER THE SOUTHEAST CORNER LATE
THIS EVENING. WILL LEAVE POPS FAIRLY LOW IN BETWEEN AS IN
YKN/SUX/FSD AREA WITH EXTENT OF ANY LATE NIGHT ACTIVITY
UNCERTAIN...FEEL THE LATE INCREASE DEPICTED BY THE HRRR IS LIKELY
OVERDONE AT LEAST A LITTLE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 311 PM CDT WED MAY 7 2014

CURRENT SURFACE ANALYSIS SHOWING A SURFACE TROUGH AXIS LOCATED
THROUGH NORTHWESTERN IOWA WITH A WARM FRONT EXTENDING EASTWARD
ACROSS THAT AREA. HAVE SEEN SOME SCATTERED CONVECTION DEVELOP
THROUGH THE NORTHERN JAMES RIVER VALLEY ALONG THE EDGE OF A STRONG
CAP LOCATED ACROSS MOST OF THE REST OF THE CWA PER SPC
MESOANALYSIS...WITH THIS CONVECTION TRENDING OFF TO THE NORTHEAST AT
THIS TIME. THE RAP13 HAS HANDLED CONVECTIVE TRENDS FAIRLY WELL
THROUGH THE DAY...WITH THE HRRR LESS SO...AND THE RAP AS WELL AS A
COUPLE HI RES MODELS INDICATING ADDITIONAL CONVECTIVE DEVELOPMENT
SOMEWHERE IN THE VICINITY OF THE IOWA GREAT LAKES/PORTIONS OF
SOUTHWESTERN MINNESOTA IN THE LATE AFTERNOON/EARLY EVENING...IF THE
CAP CAN BE BROKEN. SOUNDINGS WOULD SUGGEST THIS TO BE A POSSIBILITY
BY LATE AFTERNOON AS A WEAK MID LEVEL WAVE TRACKS THROUGH THE
REGION. IF THIS WERE TO OCCUR...PRESENT INSTABILITY AND EFFECTIVE
SHEAR VALUES RUNNING AROUND 40 KTS WOULD INDICATE THAT SEVERE STORMS
WOULD BE POSSIBLE WITH LARGE HAIL BEING THE MAIN THREAT.
OTHERWISE...THE FOCUS FOR ADDITIONAL CONVECTION OVERNIGHT MAY BE
CLOSER TO THE MID LEVEL FRONT ORIENTED FROM SOUTH CENTRAL SOUTH
DAKOTA THEN CURVING NORTHWARD INTO NORTHEASTERN SOUTH DAKOTA.
OTHERWISE...SHORTER TERM MODELS ALSO HINTING CONVECTION DEVELOPING
THROUGH SOUTHERN NEBRASKA...POSSIBLY WORKING NORTHWARD INTO PORTIONS
OF OUR SOUTHERN CWA LATE TONIGHT...THOUGH MUCH UNCERTAINTY ON THIS
SCENARIO WITH MODEL DIFFERENCES. THERE WILL BE A WIDE RANGE OF
TEMPERATURES ACROSS THE AREA TONIGHT...WITH COOL UPPER 40S IN OUR
FAR WEST ON THE BACKSIDE OF THE LOW PRESSURE...WHILE DROPPING ONLY
INTO THE LOWER 60S THROUGH NORTHWESTERN IOWA WHICH WILL REMAIN IN
THE WARM SECTOR OF THE SYSTEM.

MODELS IN FAIRLY DECENT AGREEMENT ON THE SURFACE LOW PULLING INTO
SOUTHWESTERN MINNESOTA BY THURSDAY EVENING...THOUGH DIFFERING ON
STRENGTH AND DURATION OF THE DRY SLOT ACROSS OUR AREA. THE NAM/GEM
ARE MORE AGGRESSIVE WITH THIS FEATURE...KEEPING OUR EAST FAIRLY DRY
THROUGH MUCH OF THE DAY...THROUGH THE GFS/ECMWF OFFER A WETTER
SOLUTION. IN ANY EVENT...BETTER CHANCES OF PRECIPITATION WILL EXIST
ACROSS THE NORTH AND WEST IN THE COOLER/DEEPER SATURATED LAYER.
THERE AGAIN WILL BE A WIDE RANGE IN TEMPERATURES ACROSS THE
AREA...WITH PLACES IN THE WARM SECTOR OUT AHEAD OF THE LOW CLIMBING
INTO THE 70S TO NEAR 80...WHILE BACK TO THE WEST HIGHS WILL ONLY
MAKE IT INTO THE 50S. AS FAR AS SEVERE WEATHER...IT WILL PROBABLY
COME DOWN TO TIMING...AS THE INSTABILITY WANES PRETTY QUICKLY FROM
WEST TO EAST THROUGH THE DAY AS THE LOW MOVES EASTWARD...THOUGH IF
IT WERE TO OCCUR IT WOULD PROBABLY BE IN OUR FAR EAST DURING THE
AFTERNOON AT MAXIMUM HEATING.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 311 PM CDT WED MAY 7 2014

WAVE EXITS RAPIDLY TO THE NORTHEAST THURSDAY NIGHT MAINLY LEAVING
RESIDUAL CHANCES FOR RAINFALL. THE ATMOSPHERE STABILIZES QUICKLY...
AND THE BEST CHANCE FOR MEASURABLE RAIN WILL BE ALONG AND BEHIND
THE WIND SHIFT/COLD FRONT WHERE THE MOISTURE IS DEEPER IN THE
STABLE AIR. LOOKING FURTHER TO THE SOUTHEAST...NORTHWEST IA IS
MORE IN THE SHALLOW MOISTURE/DRY SLOT AREA SO NOT REAL KEEN ON
PRECIP CHANCES IN THAT LOCATION AT THIS TIME. FRIDAY WILL BE A
PLEASANT DAY...ALBEIT RATHER BREEZY EAST OF THE JAMES RIVER VALLEY.
BUT A WELL MIXED ATMOSPHERE SHOULD GIVE HIGHS WELL INTO THE 60S.
IF WE MIX A BIT HIGHER...WE MAY NEED TO TACK ON A COUPLE OF
DEGREES MORE TO THESE READINGS.

FRIDAY NIGHT IS HIGHLIGHTED BY A STRONG SURGE OF THETAE ADVECTION
WHICH IS BASICALLY HARMLESS AS THE ATMOSPHERE REMAINS MOISTURE
STARVED BELOW ABOUT 600MB. THERE MAY BE A FEW STORMS MOVING INTO
SOUTH CENTRAL SD BY LATE TONIGHT...BUT OTHER LOCATIONS WILL REMAIN
DRY WITH LOWS WELL INTO THE 40S. THE THETAE ADVECTION IS IN
ADVANCE OF THE NEXT SHORT WAVE PASSAGE ON SATURDAY. BOTH THE NAM
AND GFS SHOW THE CRUX OF THE WAVE MOVING THROUGH OUR SOUTHERN AND
EASTERN ZONES PER THE UPPER QG FORCING. LOW LEVEL MOISTURE DOES
APPEAR TO PICK UP AHEAD OF THE SURFACE WIND SHIFT...SO 50 POPS
WERE PLACED EAST OF I 29. ELEVATED INSTABILITY ALSO LOOKS RATHER
ABUNDANT AT THIS TIME...SO JUST OPTED TO GO PURE THUNDERSTORMS FOR
NOW FOR THE AFTERNOON HOURS GENERALLY ALONG AND EAST OF I 29. FOR
HIGHS...SATURDAY LOOKS LIKE ANOTHER BREEZY AND WELL MIXED DAY AND
WITH A WARM LOWER ATMOSPHERE...WE ARE LOOKING AT UPPER 60S IN
HURON TO MID 70S AT SIOUX CITY AND STORM LAKE.

IN THE EXTENDED...THERE IS STILL QUITE A BIT OF DISCREPANCY
BETWEEN THE VARIOUS DETERMINISTIC SOLUTIONS. THEREFORE BLENDED THE
SOLUTIONS. THE ECMWF CONTINUES TO BE THE SOLUTION WHICH IS THE
MOST BULLISH WITH REGARDS TO RAINFALL IN THE SUNDAY THROUGH MONDAY
NIGHT TIME FRAME. BUT ADMITTEDLY IT IS DIFFICULT TO TELL BECAUSE
EACH MODEL HAS BEEN VERY CONSISTENT WITH THEIR RESPECTIVE OUTPUTS.
MORE CERTAIN IS THAT TEMPERATURES WILL BE WELL BELOW NORMAL
THROUGH THE MIDDLE OF NEXT WEEK WITH BREEZY CONDITIONS LIKELY
EARLY IN THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 751 PM CDT WED MAY 7 2014

MAINLY VFR THROUGH THE PERIOD...ALTHOUGH SOME LOW END VFR OR HIGH
END MVFR CEILINGS WILL BE POSSIBLE ON THURSDAY. NO MENTION OF
THUNDERSTORMS IN THE TAFS AT THIS TIME...ALTHOUGH THERE IS SOME
MENTION OF SHOWERS. THUNDERSTORM LOCATION AND TIMING IS A LITTLE
TOO DIFFICULT TO NAIL DOWN AT THIS POINT IN TIME. THERE SHOULD BE
SOME SCATTERED THUNDERSTORMS WEST OF INTERSTATE 29 LATE
TONIGHT...THEN A GOOD CHANCE EAST OF INTERSTATE 29 TOMORROW
AFTERNOON.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...
SHORT TERM...JM
LONG TERM...MJ
AVIATION...08
Hazardous weather outlook, May 7, 4:39 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CDT WED MAY 7 2014

IAZ001>003-MNZ080-081-089-090-097-098-082145-
LYON-OSCEOLA-DICKINSON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-
ROCK-
439 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND SOUTHWEST MINNESOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. THE MAIN
THREAT FROM ANY THUNDERSTORM THAT CAN DEVELOP WILL BE HAIL TO THE
SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES.
FROM LATE EVENING INTO THE OVERNIGHT HOURS ISOLATED TO SCATTERED
THUNDERSTORMS WILL STILL BE POSSIBLE BUT ARE NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY AFTERNOON WITH
THE MAIN THREAT HAIL TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO
70 MPH AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY
THIS EVENING.

IAZ012>014-MNZ071-072-SDZ038>040-050-052>070-082145-
SIOUX-OBRIEN-CLAY-LINCOLN-LYON-BEADLE-KINGSBURY-BROOKINGS-GREGORY-
JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME-
YANKTON-
439 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY FROM LATE
EVENING INTO THE OVERNIGHT HOURS. WHILE AN ISOLATED STORM COULD
PRODUCE HAIL TO THE SIZE OF QUARTERS MOST OF THE THUNDERSTORMS
SHOULD NOT BE SEVERE. ONE AREA TO WATCH WILL BE NEAR THE MISSOURI
RIVER VALLEY WHERE A FEW OF THE THUNDERSTORMS COULD PRODUCE WIND
GUSTS TO 65 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY...BUT
MOST OF THE STORMS ARE NOT EXPECTED TO BE SEVERE. A FEW STORMS
NEAR THE INTERSTATE 29 CORRIDOR COULD PRODUCE HAIL TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING.

IAZ020>022-031-032-NEZ013-014-SDZ071-082145-
PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION-
439 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT
BUT THE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY AFTERNOON WITH
THE MAIN THREAT HAIL TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO
70 MPH AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 1:30 AM CDTSevere Thunderstorm WarningFSDMurray, Pipestone30 min
May 8, 3:23 AM CDTSevere Thunderstorm WarningFSDRock37 min
May 8, 12:07 PM CDTSevere Thunderstorm WarningFSDLyon, Murray, Nobles, Pipestone, Rock38 min
May 8, 12:22 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Pipestone53 min
May 8, 4:10 PM CDTSevere Thunderstorm WarningFSDNobles, Pipestone, Rock50 min
May 8, 4:46 PM CDTSevere Thunderstorm WarningFSDLyon, Murray, Pipestone44 min
May 8, 12:22 AM CDTSevere Thunderstorm WarningFSDMinnehaha38 min
May 8, 3:08 AM CDTSevere Thunderstorm WarningFSDClay, Union37 min
May 8, 12:26 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake34 min
May 8, 3:25 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.